# SDR AALA202301066471

- Difficulty date: January 3, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 80,674 hours, 32,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT PASSENGER / CREW DOOR DAMPER NOT FUNCTIONING WHEN CLOSING,  ALLOWING THE DOOR TO SLAM SHUT. (OPEN)
